# SDR HALA2018110500363

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 36,656 hours, 5,825 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #2 ENGINE OIL CONSUMPTION INTAKE ABOVE AVERAGE.// OPENED #2 ENGINE COWLS PERFORMED VISUAL INSPECTION OF OIL SYSTEM FOR LEAKS. NONE NOTED. OK FOR SVC.
